Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Smooth Discrimination Analysis

Mammen, Enno ; Tsybakov, Alexandre B.

In: The Annals of Statistics, 27 (1999), Nr. 6. pp. 1808-1829. ISSN 0090-5364

[img]
Preview
PDF, English
Download (181kB) | Terms of use

Official URL: http://projecteuclid.org/euclid.aos/1017939240
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.

Abstract

Discriminant analysis for two data sets in R^d with probability densities f and gcan be based on the estimation of the set G = { x : f(x) > = g(x) }. Weconsider applications where it is appropriate to assume that the regionG has a smooth boundary. In particular, this assumption makes sense if discriminant analysis is used as a data analytic tool. We discussoptimal rates for estimation of G.

Item Type: Article
Journal or Publication Title: The Annals of Statistics
Volume: 27
Number: 6
Publisher: IMS Business Office
Place of Publication: Hayward, California
Date Deposited: 02 Jun 2016 07:55
Date: 1999
ISSN: 0090-5364
Page Range: pp. 1808-1829
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 310 General statistics
510 Mathematics
Uncontrolled Keywords: Discrimination analysis, optimal rates, empirical risk, Bayes risk, sieves
Schriftenreihe ID: Beiträge zur Statistik > Beiträge
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative